MathSciNet Relay Station
MathSciNet bibliographic data
MR1191974 (93j:16030) 16W30
Masuoka, Akira; Doi, Yukio Generalization of cleft comodule algebras. Comm. Algebra 20 (1992), no. 12, 3703–3721.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement